# SDR 20000329SH007

- Difficulty date: February 17, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N460ER
- Make and model: Cessna 172R
- Aircraft serial: 17280668
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED ROUGH ENGINE OPERATION FOR A FEW SECONDS.  THE FUEL FLOW DIVIDER WAS REPLACED AND THE NR 1 NOZZLE WAS REPLACED.  (X)
